# SDR CALA2013120693515

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,538 hours, 23,894 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW LOG 2 CIDS CAUTION LIGHT ON.  FOUND SYS STATUS SHOWING LAVATORY SMOKE SYS FAIL WITH NO SDCU 1 & 2 DATA.  REPLACED SDCU, NO HELP.  REINSTALLED ORIGINAL UNIT.  TROUBLESHOOTING DATA FAULTING FWD LAVATORY DETECTOR IAW MT 26-002.
